# SDR HEEA072087

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N107PH
- Make and model: Bell 206B-3
- Aircraft serial: 2789
- Aircraft time: 13,088 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062101101
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BEYOND LIMITS. REPLACED WITH SERVICEABLE ASSY.
